# SDR IPXA2024032525309

- Difficulty date: March 6, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 27,042 hours, 16,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5351001100001
- Condition: Cracked
- Location: Rt Wing Root
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING ROOT UNDER  PANEL 613AB, SKIN IS CRACKED BY NUTPLATE.  INSTALLED DOUBLER AT R/H WING ROOT UNDER PANEL 613AB, IAW SRM 53-15-53 AND SRM 51-40-21. APPLIED TOP COAT AT EXTERNAL DOUBLER AT R/H WING ROOT UNDER PANEL 613AB. IAW SRM 51-23-10.
